Alert archive / Maine / Wind Advisories in 2023

Wind Advisory 13, NWS Gray, ME

December 18, 20236 counties in Maine

NWS Gray, ME issued this wind advisory at Dec 18, 2023, 6:37 PM EST for 6 counties in Maine. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2023, 6:37 PM EST (23:37 UTC)
Expired
Dec 18, 2023, 10:00 PM EST
In force
3 hr
Issued by
NWS Gray, ME

Counties Cumberland County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME

The radar

The Portland,ME radar (KGYX), 57 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 11.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2023-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2023-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 474 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
447 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
474 m²/s²
0-3 km storm-relative helicity
473 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

195 
WWUS71 KGYX 182337
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
637 PM EST Mon Dec 18 2023

MEZ021-022-024>028-190300-
/O.CAN.KGYX.HW.W.0003.000000T0000Z-231219T0600Z/
/O.NEW.KGYX.WI.Y.0013.231218T2337Z-231219T0300Z/
Kennebec-Interior Waldo-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-
Including the cities of Vassalboro, Bath, Boothbay Harbor,
Rockport, Palermo, Rockland, Brunswick, Cape Elizabeth,
Newcastle, South Portland, Morrill, Belfast, Topsham, Knox,
Searsmont, Lincolnville, Bowdoin, Jackson, Brooks, Camden,
Arrowsic, Owls Head, Portland, China, Bowdoinham, Dresden,
Windsor, Alna, Bremen, Whitefield, Phippsburg, Bristol,
Thomaston, Montville, Damariscotta, Unity, Augusta, Waterville,
Appleton, Wiscasset, Liberty, Sidney, Hope, Yarmouth, Westbrook,
Waldo, Waldoboro, Northport, and Winterport
637 PM EST Mon Dec 18 2023

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Coastal Waldo, Interior Waldo, Kennebec, Knox, Lincoln, 
  Sagadahoc, and Coastal Cumberland Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MEZ018>020-023-190045-
/O.CAN.KGYX.HW.W.0003.000000T0000Z-231219T0600Z/
Interior York-Central Interior Cumberland-Androscoggin-Coastal
York-
Including the cities of Biddeford, Turner, Goodwins Mills,
Livermore Falls, Lewiston, Sabattus, Hollis, Gorham, Wales,
Limington, Auburn, Old Orchard Beach, Lebanon, North Windham,
Sanford, Kittery, New Gloucester, Gray, Buxton, Berwick, Alfred,
Greene, Saco, and Minot
637 PM EST Mon Dec 18 2023

...HIGH WIND WARNING IS CANCELLED...

$$

MEZ007>009-012>014-033-NHZ001-002-004-006-010-012>014-190045-
/O.CAN.KGYX.WI.Y.0012.000000T0000Z-231219T0600Z/
Northern Oxford-Northern Franklin-Central Somerset-Southern
Oxford-Southern Franklin-Southern Somerset-Interior Cumberland
Highlands-Northern Coos-Southern Coos-Northern Carroll-Southern
Carroll-Strafford-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-
Including the cities of Athens, Lancaster, Davis, Berlin, Milton,
Portsmouth, Jay, Milan, Cornville, Dummer, Pelham, Durham,
Wilton, Bridgton, Newry, Coburn Gore, Jackman, Bridgewater,
Somersworth, Hanover, Rumford, Moultonborough, Tuftonboro,
Hampstead, Exeter, Pittsfield, Colebrook, Wilsons Mills, Derry,
Kingfield, Hampton Falls, Ossipee, Jackson, Chesterville, Locke
Mills, Oxford, North Hampton, New Vineyard, Skowhegan, Atkinson,
Naples, Plaistow, Greenland, Bingham, North Conway, Farmington,
Crawford Notch, Conway, Upton, Seboomook, Roxbury, Temple,
Madison, Middle Dam, Rollinsford, Brassua, Embden, Errol,
Brookfield, Byron, Rangeley, Manchester, Chester, Fryeburg,
Barrington, South Arm, Albany, Rye, Salem, New Sharon, Wakefield,
Rochester, Newton, Hampton, Chatham, Phillips, York Pond,
Millsfield, Andover, Moosehead, Avon, Pittston Farm, Bethel,
Oquossoc, Long Pond, New Portland, Bryant Pond, Norway, Seabrook,
Harrison, Dover, Nashua, Madbury, Palmyra, and Wolfeboro
637 PM EST Mon Dec 18 2023

...WIND ADVISORY IS CANCELLED...

$$

Legro
1 follow-up statement
211 
WWUS71 KGYX 190233
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
933 PM EST Mon Dec 18 2023

MEZ021-022-024>028-190345-
/O.EXP.KGYX.WI.Y.0013.000000T0000Z-231219T0300Z/
Kennebec-Interior Waldo-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-
Including the cities of Palermo, Damariscotta, Bowdoin, Sidney,
Augusta, Yarmouth, Liberty, Brooks, Morrill, Portland, Montville,
Bremen, Dresden, Alna, Knox, Whitefield, Appleton, Bath, South
Portland, Owls Head, Rockland, Thomaston, Waldo, Winterport,
Westbrook, Rockport, Bowdoinham, Lincolnville, Cape Elizabeth,
Wiscasset, Belfast, Bristol, Arrowsic, Vassalboro, Topsham,
Unity, Jackson, Hope, Waldoboro, Camden, Phippsburg, Brunswick,
Newcastle, Northport, Boothbay Harbor, China, Windsor, Searsmont,
and Waterville
933 PM EST Mon Dec 18 2023

...WIND ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING...

The threat has ended.

$$

Legro

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Dec 18, 3:46 PM EST, 2 hours 51 minutes earlier.

Area forecast discussion, Dec 18, 3:46 PM EST, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Gray ME
346 PM EST Mon Dec 18 2023

.SYNOPSIS...
A high impact storm will continue through this evening with the
primary concern being rivers continuing to rise through
tonight. Rain will end tonight while temperatures remain above
freezing through Tuesday. Mostly dry weather continues through
the rest of week with a cooling trend.

&&

.NEAR TERM /TONIGHT/...
Latest RAP13 sfc pressure analysis shows the center of low
pressure now located over eastern CT with heavy rain riding
along a boundary extending from south of the Mass Pike up
through southern NH. Latest CAMs indicate that this region of
heavy rain will continue to lift northward over the next few
hours with the potential for another 1" to locally 2" of rain
possible within a region of strong moisture convergence. This
additional rainfall will only exasperate the ongoing flooding
across the region and with sunset approaching it will be harder
to see flood waters. Elsewhere, additional rainfall of
generally less than 1" is likely. Winds are beginning to
decrease, especially across NH and therefore went ahead and
began trimming the wind headlines.

Low pressure will slowly exit the region tonight, bringing an
end to the widespread heavy rainfall. Despite this, widespread
flooding impacts will linger through at least this evening with
some major rivers not expected to crest until tomorrow morning.
Winds will become southwesterly overnight and decrease to
generally between 15-25 mph. Lows will generally be into the 30s
but should remain above freezing in the vast majority of the
region. Flood waters and debris from today's storm will be
harder to see at night and therefore please use caution if you
must travel.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
A shortwave trough within the northern stream will arrive on
Tuesday, bringing with it a few scattered rain and snow showers,
mainly across the mtns but thankfully precipitation amounts will
be light. Highs will range from the low to mid 40s with
westerly winds of 10-15 mph.

Skies will become mostly clear on Tuesday night and this
combined with light winds will allow lows to fall into the teens
and 20s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Dry weather is expected to dominate the long term forecast period.
The forecast area will remain between an area of low pressure
well offshore and an area of high pressure stretched from Hudson
Bay to the Mid Atlantic. Dry northerly flow over the Northeast
will lead to a cooling trend Wednesday into Friday. Dry weather
looks to continue into the weekend with moderating temperatures
while the lack of a coherent pattern at 500 mb leads to lower
confidence in the sensible weather going into next week.

The 12Z model suite remains in good agreement that an upper low and
attendant surface low south of Nova Scotia will remain far enough
offshore for dry weather Wednesday. The gradient between the
offshore low and high pressure to the west will tighten Thursday.
This will lead to increasing northerly flow across the area with
gusts approaching 35 mph across central Maine with lighter, but
still breezy winds across New Hampshire. This northerly flow will
also advect cooler air into the area.

High pressure will gradually move closer to overhead Friday allowing
gusty northerly winds to subside. Ensembles show ridging is favored
over the Northeast this weekend into early next week while some
deterministic runs show subtle short waves crossing New England
bringing light precipitation. Have largely stuck with the NBM
through the end of the forecast period for continued dry conditions
and moderating temperatures.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Short Term...IFR conditions with southerly wind gusts 40-50kts
with very gradually improving conditions as rain tapers to
showers from west to east in the next 1 to 3 hours. VSBYS and
CIGS will improve quickly this evening with VFR for the
overnight and continue through the day on Tuesday. Southerly winds
will drop to 25g35kts through the evening...15g25kts overnight
and then 10g18kts from the southwest on Tuesday. LLWS still
ongoing with 1.5-2kft southerly winds to 60kts with this ending
from west to east over the next 2 hours.

Long Term...Mainly VFR Wednesday through Friday. Northerly winds
will increase Wednesday night into Thursday. Gusts will
approach 30 kts across eastern and coastal terminals and
25 kts elsewhere during the day Thursday. Winds subside Friday
into Saturday.

&&

.MARINE...
Short Term...Low pressure will exit tonight, allowing winds to
decrease as they become southwesterly as seas also gradually
lower. Gusty southwesterly winds will continue on Tuesday as
weak low pressure remains nearby but should remain below gale
force.

Long Term...Seas will remain above SCA thresholds through the
end of the week. Low pressure will remain east of the waters
Wednesday through Friday while a tightening gradient will bring
the potential for northerly Gales Thursday, especially near the
Mid Coast. Northerly winds subside Friday and gusts drop below
25 kts by Friday night.

&&

.HYDROLOGY...
Significant flooding will continue through tonight, please
continue to heed any flood warnings.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flood Watch until 1 AM EST Tuesday for MEZ007>009-012>014-
     018>022-033.
     Wind Advisory until 1 AM EST Tuesday for MEZ007>009-012>014-
     033.
     High Wind Warning until 1 AM EST Tuesday for MEZ018>028.
     Coastal Flood Warning until 6 PM EST this evening for
     MEZ023>028.
NH...Flood Watch until 1 AM EST Tuesday for NHZ002>012-015.
     Wind Advisory until 1 AM EST Tuesday for NHZ001-002-004-006-
     010-012>014.
     Coastal Flood Warning until 6 PM EST this evening for NHZ014.
MARINE...Hurricane Force Wind Warning until 1 AM EST Tuesday for ANZ150.
     Storm Warning until 1 AM EST Tuesday for ANZ151>154.

&&

NEAR TERM...Tubbs
SHORT TERM...Tubbs
LONG TERM...Schroeter
Hazardous weather outlook, Dec 18, 3:30 PM EST, 3 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
330 PM EST Mon Dec 18 2023

NHZ014-192030-
Coastal Rockingham-
330 PM EST Mon Dec 18 2023

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...
...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

This Hazardous Weather Outlook is for southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Coastal Flood Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ023>028-192030-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
330 PM EST Mon Dec 18 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

This Hazardous Weather Outlook is for south central Maine and
southwest Maine.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Coastal Flood Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ019>022-192030-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
330 PM EST Mon Dec 18 2023

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for Maine, south central Maine
and southwest Maine.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ007>009-012>014-033-NHZ002-010-012-192030-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior Cumberland Highlands-
Southern Coos-Strafford-Eastern Hillsborough-
330 PM EST Mon Dec 18 2023

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for south central Maine, west
central Maine, western Maine, central New Hampshire, northern New
Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NHZ011-015-192030-
Cheshire-Western And Central Hillsborough-
330 PM EST Mon Dec 18 2023

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for New Hampshire and southern
New Hampshire.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ018-192030-
Interior York-
330 PM EST Mon Dec 18 2023

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for southwest Maine.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NHZ001-013-192030-
Northern Coos-Interior Rockingham-
330 PM EST Mon Dec 18 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for northern New Hampshire and
southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NHZ003-005-007>009-192030-
Northern Grafton-Southern Grafton-Sullivan-Merrimack-Belknap-
330 PM EST Mon Dec 18 2023

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for central New Hampshire and
northern New Hampshire.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NHZ004-006-192030-
Northern Carroll-Southern Carroll-
330 PM EST Mon Dec 18 2023

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for northern New Hampshire.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ150-192030-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
330 PM EST Mon Dec 18 2023

...HURRICANE FORCE WIND WARNING IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Force Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ151>154-192030-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
330 PM EST Mon Dec 18 2023

...STORM WARNING IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Dec 18, 4:42 PM EST, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Gray ME
442 PM EST Mon Dec 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     Rain             3 NE Limington          43.75N 70.67W
12/18/2023  M2.60 inch       York               ME   Trained Spotter

&&

Palmer
Local storm report, Dec 18, 4:45 PM EST, 1 hour 52 minutes before
Preliminary Local Storm Report
National Weather Service Gray ME
445 PM EST Mon Dec 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Rain             4 NNW Sweden            44.18N 70.86W
12/18/2023  M3.60 inch       Oxford             ME   Trained Spotter

            Lovell, ME.

&&

MJC
Local storm report, Dec 18, 5:31 PM EST, 1 hour 6 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Gray ME
531 PM EST Mon Dec 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     Non-Tstm Wnd Gst 1 SW Belmont            44.39N 69.14W
12/18/2023  M72 MPH          Waldo              ME   Mesonet

            Mesonet station GW1279 Belmont.

0400 PM     Non-Tstm Wnd Gst 4 SSE Criehaven         43.78N 68.86W
12/18/2023  M72 MPH          Knox               ME   Mesonet

            Mesonet station MISM1 3 SE Criehaven.

1111 AM     Non-Tstm Wnd Gst 1 WNW Augusta           44.32N 69.80W
12/18/2023  M68 MPH          Kennebec           ME   ASOS

            ASOS station KAUG Augusta.

0140 PM     Non-Tstm Wnd Gst 4 SE Cape Elizabeth     43.52N 70.14W
12/18/2023  M63 MPH          ANZ154             ME   Mesonet

            Mesonet station 44007 44007 Portland Buoy.

0200 PM     Non-Tstm Wnd Gst 1 WSW Portland          43.65N 70.28W
12/18/2023  M62 MPH          Cumberland         ME   Mesonet

            Mesonet station EW2983 Portland - Maine Med
            Roof.

0125 PM     Non-Tstm Wnd Gst Portland Jetport        43.65N 70.30W
12/18/2023  M60 MPH          Cumberland         ME   ASOS

            ASOS station KPWM Portland Jetport.

0115 PM     Non-Tstm Wnd Gst 5 SSE Dallas            44.94N 70.52W
12/18/2023  M59 MPH          Franklin           ME   Mesonet

            Mesonet station GW4190 RANGELEY.

1055 AM     Non-Tstm Wnd Gst Manchester              44.33N 69.86W
12/18/2023  M58 MPH          Kennebec           ME   Mesonet

            Mesonet station GW1328 MANCHESTER.

1240 PM     Non-Tstm Wnd Gst 2 WSW North Windham     43.83N 70.48W
12/18/2023  M57 MPH          Cumberland         ME   Mesonet

            Mesonet station 0554W 2.2 W North Windham.

1030 AM     Non-Tstm Wnd Gst Camden                  44.21N 69.06W
12/18/2023  M55 MPH          ANZ151             ME   Mesonet

            Mesonet station DW6033 Camden.

0435 PM     Non-Tstm Wnd Gst Belfast                 44.43N 69.00W
12/18/2023  M54 MPH          Waldo              ME   Mesonet

            Mesonet station FW6428 Belfast.

0154 PM     Non-Tstm Wnd Gst 1 SE Portland           43.66N 70.25W
12/18/2023  M54 MPH          ANZ153             ME   Buoy

            Buoy station CASM1 Portland, ME tide gage.

1204 PM     Non-Tstm Wnd Gst 4 ESE Owls Head         44.05N 69.00W
12/18/2023  M54 MPH          ANZ150             ME   Mesonet

            Mesonet station 44033 44033 Penobscot Bay
            Buoy.

1145 AM     Non-Tstm Wnd Gst 4 S Southport           43.79N 69.66W
12/18/2023  M53 MPH          Lincoln            ME   Mesonet

            Mesonet station EW9943 Newagen Lighthouse.

1254 PM     Non-Tstm Wnd Gst 4 W Norridgewock        44.72N 69.87W
12/18/2023  M52 MPH          Somerset           ME   AWOS

            AWOS station OWK9 3 W Norridgewock.

0420 PM     Non-Tstm Wnd Gst 2 SW Owls Head          44.07N 69.08W
12/18/2023  M52 MPH          Knox               ME   AWOS

            AWOS station KRKD Rockland.

1110 AM     Non-Tstm Wnd Gst 4 N Topsham             43.98N 69.99W
12/18/2023  M51 MPH          Sagadahoc          ME   Mesonet

            Mesonet station EW0941 Topsham.

1122 AM     Non-Tstm Wnd Gst 3 SW Winslow            44.52N 69.67W
12/18/2023  M51 MPH          Kennebec           ME   AWOS

            AWOS station KWVL Waterville.

0104 PM     Non-Tstm Wnd Gst 10 E Cape Neddick       43.18N 70.43W
12/18/2023  M51 MPH          ANZ154             ME   Mesonet

            Mesonet station 44030 Western Maine Shelf.

0145 PM     Non-Tstm Wnd Gst 2 NNW Bath              43.94N 69.84W
12/18/2023  M50 MPH          Sagadahoc          ME   Mesonet

            Mesonet station EW5256 Bath.

1215 PM     Non-Tstm Wnd Gst Isle au Haut            44.08N 68.63W
12/18/2023  M50 MPH          Knox               ME   Mesonet

            Mesonet station DW7670 Isle au Haut.

1105 AM     Non-Tstm Wnd Gst 4 SSE Friendship        43.93N 69.30W
12/18/2023  M49 MPH          ANZ152             ME   Mesonet

            Mesonet station DVI11660 Cushing.

1135 AM     Non-Tstm Wnd Gst 3 ENE Gilford           43.56N 71.35W
12/18/2023  M48 MPH          Belknap            NH   Mesonet

            Mesonet station DW3310 Gilford.

1249 PM     Non-Tstm Wnd Gst 1 NNE Gray              43.90N 70.33W
12/18/2023  M48 MPH          Cumberland         ME   Mesonet

            Mesonet station GW2620 Gray.

1109 AM     Non-Tstm Wnd Gst 2 SE Peru               44.48N 70.38W
12/18/2023  M47 MPH          Oxford             ME   Mesonet

            Mesonet station GW0704 Peru.

0143 PM     Non-Tstm Wnd Gst 4 ESE Canton            44.41N 70.24W
12/18/2023  M47 MPH          Androscoggin       ME   Mesonet

            Mesonet station AV346 Livermore.

&&
Local storm report, Dec 18, 5:34 PM EST, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Gray ME
534 PM EST Mon Dec 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     Non-Tstm Wnd Gst NWS Gray                43.89N 70.25W
12/18/2023  M58 MPH          Cumberland         ME   Official NWS Obs

&&
Local storm report, Dec 18, 5:38 PM EST, 59 minutes before
Preliminary Local Storm Report
National Weather Service Gray ME
538 PM EST Mon Dec 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     Rain             4 WNW Freedom           43.82N 71.11W
12/18/2023  M3.67 inch       Carroll            NH   Trained Spotter

&&

HAT
Local storm report, Dec 18, 6:12 PM EST, 25 minutes before
Preliminary Local Storm Report
National Weather Service Gray ME
612 PM EST Mon Dec 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     Rain             5 NW Hollis             43.65N 70.67W
12/18/2023  M4.33 inch       York               ME   CO-OP Observer

&&

HAT

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 6:49 AM ESTFlash Flood WarningGYXFranklin, Oxford18 hr
Dec 18, 6:57 AM ESTRiver Flood WarningGYXOxford29 hr
Dec 18, 6:57 AM ESTRiver Flood WarningGYXFranklin, Somerset38 hr
Dec 18, 6:57 AM ESTRiver Flood WarningGYXFranklin, Somerset40 hr
Dec 18, 7:54 AM ESTAreal Flood AdvisoryGYXAndroscoggin, Cumberland, Kennebec, Knox, Lincoln, Oxford and 1 more3 hr
Dec 18, 8:19 AM ESTAreal Flood AdvisoryGYXYork4 hr
Dec 18, 8:59 AM ESTFlash Flood WarningGYXSomerset5 hr
Dec 18, 9:14 AM ESTRiver Flood WarningGYXCumberland, Oxford29 hr
Dec 18, 9:42 AM ESTAreal Flood WarningGYXAndroscoggin, Cumberland, Kennebec, Knox, Lincoln, Oxford and 3 more9 hr
Dec 18, 10:25 AM ESTHurricane Force Wind WarningGYX9 hr
Dec 18, 11:48 AM ESTRiver Flood WarningGYXAndroscoggin, Franklin, Oxford49 hr
Dec 18, 11:48 AM ESTRiver Flood WarningGYXAndroscoggin, Cumberland, Sagadahoc72 hr
Dec 18, 12:34 PM ESTRiver Flood WarningGYXKennebec, Somerset4 days
Dec 18, 12:34 PM ESTRiver Flood WarningGYXKennebec66 hr
Dec 18, 12:34 PM ESTRiver Flood WarningGYXKennebec3 days
Dec 18, 12:34 PM ESTRiver Flood WarningGYXKennebec, Sagadahoc66 hr
Dec 18, 2:10 PM ESTRiver Flood WarningGYXOxford3 days
Dec 18, 2:38 PM ESTAreal Flood WarningGYXFranklin, Oxford, Somerset9 hr
Dec 18, 4:03 PM ESTRiver Flood WarningGYXCumberland20 hr

Nearby

Wind Advisories in Maine, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.